Alert archive / Ohio / River Flood Warnings in 2008
River Flood Warning 9, NWS Wilmington, OH
NWS Wilmington, OH issued this river flood warning at Feb 5, 2008, 11:05 PM EST for Clermont County, Hamilton County, Warren County, Ohio; Union County, Wayne County, Indiana. It took effect at Feb 6, 2008, 7:00 AM EST. It was in force for 119 days.
The area
The counties it named.
The facts
- Issued
- Feb 5, 2008, 11:05 PM EST (04:05 UTC)
- In effect from
- Feb 6, 2008, 7:00 AM EST
- Expired
- Jun 4, 2008, 5:08 PM EDT
- In force
- 119 days
- Issued by
- NWS Wilmington, OH
- Flood severity
- Minor
Counties Union County, IN, Wayne County, IN, Clermont County, OH, Hamilton County, OH, Warren County, OH
The radar
The Cincinnati radar (KILN), 63 km from the middle of the area, began a volume at 04:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point East Fork Whitewater River at Abington (ABTI3). The gauge peaked at 12.53 ft at Mar 19, 2008, 9:00 AM EDT.
- Action stage
- 11 ft
- Minor stage
- 14 ft
- Moderate stage
- 18 ft
- Major stage
- 22 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03275600, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this river flood warning went out at Feb 5, 8:48 PM EST, 2 hours 17 minutes earlier.
Area forecast discussion, Feb 5, 8:48 PM EST, 2 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
848 PM EST TUE FEB 5 2008
.SYNOPSIS...
A WARM FRONT WILL LIFT NORTH INTO NORTHERN OHIO TONIGHT AS A
SURFACE LOW DEEPENS OVER ILLINOIS AND INDIANA. THIS LOW WILL TRACK
INTO THE UPPER OHIO VALLEY EARLY ON WEDNESDAY...BRINGING A COLD
FRONT EASTWARD ACROSS THE REGION.
&&
.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
HAVE ADJUSTED ZONES/GRIDS EARLY THIS EVENING...MOSTLY IN PART
BECAUSE OF TORNADO WATCH 39. AFTER THIS INITIAL FIRST ROUND OF
SEVERE WEATHER...STILL AM EXPECTING A POSSIBLE SQUALL LINE WITH
BOWING SEGMENTS TO AFFECT THE SRN TWO THIRDS OF THE REGION LATE
TONIGHT INTO THURSDAY MORNING.
&&
.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH THURSDAY/...
MAIN CONCERN BY EARLY WEDNESDAY MORNING WILL BE THE ADVANCING
COLD FRONT FROM THE WEST...AND THE PROGRESSION OF A LINE OF SEVERE
STORMS WHICH WILL BE MOVING IN FROM THE LOWER OHIO VALLEY. BOTH
NAM AND GFS DEPICTING SFC TEMPS/DEWPOINTS RISING INTO THE UPPER
50S AND LOWER 60S. THIS SETS UP SFC- BASED INSTBY OF 400-1000
J/KG BY EARLY WEDS MORNING. AT THE SAME TIME...LOW LEVEL WINDS
WILL BECOME VERY STRONG WITH H8 JET STRENGTHENING TO OVER 70-KT.
THIS RESULTS IN VERY HIGH 0-3 KM HELICITY IN EXCESS OF 400 M2/S2
ACROSS MUCH OF THE CWA. IF THE NAM/GFS FORECASTS OF ZERO
CONVECTIVE INHIBITION HOLD OVERNIGHT...THE SET UP WILL BE IN PLACE
FOR A WIDESPREAD DAMAGING WIND EVENT ACROSS THE SOUTHERN 2/3 OF
THE CWA EARLY WEDS MORNING. MAIN THREAT WILL BE DAMAGING WINDS
WITH A 70-KT JET JUST 5K FT OFF THE GROUND AND LITTLE TO NO TEMP
INVERSION BENEATH IT. IN ADDITION...VERY HIGH 0-1KM SHEAR/HELICITY
WILL BE FAVORABLE FOR TORNADOES...THOUGH THIS THREAT WILL PROBABLY
BE ISOLATED AT BEST AS LOW LEVEL CAPE WILL BE VERY LIMITED. THE
MAIN FACTOR ACTING AGAINST A SIGNIFICANT SEVERE WEATHER EPISODE
ACROSS THE CWA WILL BE A POTENTIAL LACK OF FORCING...AS MODELS
BEGIN TO OCCLUDE THE SFC FRONT JUST TO THE WEST OF THE CWA WHICH
MAY SIGNIFICANTLY CUT BACK ON LOW LEVEL CONVERGENCE. NAM PICKS UP
ON THIS POSSIBILITY AND FORECASTS VERY LITTLE DEEP-LAYER
CONVERGENCE AS THE FRONT COMES THROUGH. HAVE SEEN SEVERAL TIMES A
SIMILAR SCENARIO TURN A POTENTIAL SIGNIFICANT EVENT INTO A NON-
EVENT. NONETHELESS...WITH INSTBY AND SHEAR FAVORABLE FOR DAMAGING
STORMS...HAVE MENTIONED SEVERE WORDING IN THE ZONES ACROSS THE SRN
2/3 OF THE CWA. WITH THE POSSIBILITY OF HEAVY RAIN ALONG THE
FRONT AND FLOODING PROBLEMS ALREADY BEING REPORTED...DECIDED TO
KEEP THE FLOOD WATCH GOING AREAWIDE THROUGH WEDNESDAY MORNING.
BOTH NAM AND GFS KEEP THE EASTERN CWA UNSTABLE WEDNESDAY MORNING
WHICH SHOULD KEEP ANY STRONG LINE OF STORMS GOING ACROSS THE
REMAINDER OF THE CWA THROUGH 15Z-18Z. STRONG CAA SETS IN BEHIND
THE FRONT LATER IN THE DAY WHICH WILL FAVOR STEADY OR DROPPING
TEMPS AND SCATTERED SHOWERS BEHIND THE FRONT. MAY SEE A BRIEF
PERIOD OF LAKE-ENHANCED RAIN/SNOW SHOWERS ACROSS THE NORTH WEDS
NIGHT BEFORE HIGH PRESSURE SETTLES IN ON THURS. FOLLOWED CLOSE TO
GUIDANCE FOR THIS PERIOD.
&&
.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
MEAN UPR TROF WILL ESTABLISH ITSELF ACRS GRT LKS AND ERN CONUS FOR
MUCH OF THE EXTENDED PERIOD...HIGHLIGHTED BY A REAPPEARANCE OF DEEP
ARCTIC AIRMASS AS POLAR VORTEX DROPS THRU GRT LKS OVER THE WEEKEND.
WEAK MID LVL S/WV PASSING THRU LWR GRT LKS THURS NIGHT WILL BRING
CHC FOR -SHSN. MOISTURE IS LIMITED WITH THIS FEATURE...SO SEE LITTLE
IF ANY SNOW ACCUM FOR FCST AREA. MUCH STRONGER SYSTEM SWINGS INTO
REGION LATE FRI NIGHT AND ERLY SAT AND SHOULD BRING A BETTER CHANCE
AT WIDESPREAD PCPN. APPEARS ENUF WARM AIR WILL BE PULLED NORTH INTO
REGION TO ALLOW FOR PCPN TO BEGIN AS -RA OR A -RA/SN MIX AHEAD OF
FRNTL BNDRY. FROPA AFT MIDNIGHT WITH PCPN CHANGING TO -SHSN AS LO LVL
CAA DVLPS. LIGHT PCPN WILL LINGER THRU THE DAY SAT.
ARCTIC COLD FRONT ARRIVES SAT AFTN/EVNG...WITH MUCH COLDER AIR
SPREADING INTO FCST AREA IN ITS WAKE. LO LVL WIND FLO FAVORS SOME LK
EFFECT SNOW BANDS WORKING INTO FCST AREA SAT AFTN/SAT NIGHT.
CONSIDERING INTENSE CAA BEHIND THE FRONT AND FAVORABLE FETCH
DIR...SOME LIGHT SNOW ACCUMS APPEAR PLAUSIBLE. OF GREATER NOTE WILL
BE THE MUCH COLDER AIR AND STRONG NW WINDS. BOTH 12Z GFS/ECMWF HAVE
BEEN CONSISTENT IN BRINGING 850 TEMPS DOWN TO -27 TO -25C...RIVALING
THE ARCTIC COLD BLAST ACRS THE REGION IN MID JANUARY. HAVE BROUGHT
HIGH TEMPS IN THE U20S/L30S BY MIDDAY SAT...WITH TEMPS FALLING FAST
IN WAKE OF ARCTIC FRONT SAT EVNG. HAVE DROPPED MOST LOCATIONS INTO
SINGLE DIGITS SAT NIGHT WITH TEENS ACRS MUCH OF THE REGION ON
SUNDAY. THIS IS A GOOD 8-10 DEG DROP OVER PREV FCST...BUT ARGUABLY
THESE TEMPS MAY EVEN END UP BEING TOO WARM. WILL CONTINUE TO MONITOR
OVER NEXT FEW DAYS AS VERY WELL MAY NEED TO DROP TEMPS FURTHER FOR
SAT NIGHT/SUN.
COLD BLAST WILL BE BRIEF...AS POLAR VORTEX SHIFTS EAST OFF THE NEW
ENGLAND COAST BY SUN NIGHT. LO LVL WAA WILL COMMENCE MON AS SRLY FLO
DVLPS ON BACK SIDE OF SFC HI PRES. MODEL DISCREPANCIES FOR MON/TUES
AS WARM FRONT SETTLES ACRS REGION AND SFC WAVE EJECTING OUT OF THE
SRN PLAINS. HAVE TRENDED TOWARDS SLOWER ECMWF/GFS ENSEMBLE SOLN
WHICH KEEPS REGION UNDER INFLUENCE OF SFC HI FOR MON/MON NIGHT.
INTRODUCE 30 POPS ON TUES...WITH A RA/SN MIX POSSIBLE. AFTER VERY
COLD WX SUNDAY...TEMPS WILL REBOUND WITH HIGHS BACK INTO THE 30S TO
NEAR 40 BY TUES.
&&
.AVIATION /02Z WEDNESDAY THROUGH SUNDAY/...
DIFFICULT TAF FORECAST THIS ROUND AS FRONTAL BOUNDARY LOCATED
ACRS NRN INDIANA AND NRN OHIO IS PLAYING HAVOC WITH CIGS AND VSBYS.
LOW PRESSURE WILL MOVE OUT OF THE LOWER OHIO VALLEY
TONIGHT...BEING LOCATED NEAR EASTERN INDIANA BY 12Z...THEN WRN PA
BY 18Z. THIS LOW WILL LIFT AFORMENTIONED BOUNDARY N AS A WARM
FRONT OVERNIGHT. AS THE LOW TRACKS ACRS THE REGION...IT WILL PUSH
A COLD FRONT ACRS THE REGION. SHOWERS AND ISOLATED THUNDERSTORMS
CAN BE EXPECTED ALONG AND NORTH OF THE WARM FRONT THROUGH TONIGHT.
A LINE OF SHOWERS AND THUNDERSTORMS IS EXPECTED AHEAD AND BEHIND
THE AFOREMENTIONED COLD FRONT. VLIFR CONDITIONS EARLY ON AT
KDAY...KCMH AND KLCK WILL IMPROVE WITH WARM FRONTAL PASSAGE...THEN
DETERIORATE WITH THE COLD FRONT. ELSEWHERE...AVIATORS CAN EXPECTED
A MIX OF OF MVFR AND IFR CONDITIONS. WINDS WILL BECOME GUSTY
OVERNIGHT AND ON WEDNESDAY. A SECONDARY AREA OF LOW PRESSURE AND
TROF AXIS WILL PUSH ACRS THE TAF SITES BETWEEN 00Z AND 06Z
THURSDAY. THIS SYSTEM WILL BE ASSOCD WITH SOME WIDELY SCATTERED
RAIN AND SNOW SHOWERS.
OUTLOOK...MVFR CIGS POSSIBLE WEDNESDAY NIGHT INTO THURSDAY. MVFR
CIGS AND VSBYS POSSIBLE LATE FRIDAY THROUGH SATURDAY NIGHT.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...FLOOD WATCH THROUGH WEDNESDAY MORNING FOR OHZ026-034-035-
042>046-051>056-060>065-070>074-077>082-088.
KY...FLOOD WATCH THROUGH WEDNESDAY MORNING FOR KYZ089>100.
IN...FLOOD WATCH THROUGH WEDNESDAY MORNING FOR INZ050-058-059-066-
073>075-080.
&&
SYNOPSIS...HAWBLITZEL/HICKMAN
NEAR TERM...HICKMAN
SHORT TERM...HAWBLITZEL
LONG TERM...RYAN
AVIATION...HICKMANHazardous weather outlook, Feb 5, 8:26 PM EST, 2 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 826 PM EST TUE FEB 5 2008 OHZ026-034-035-043>046-052-070130- HARDIN-MERCER-AUGLAIZE-SHELBY-LOGAN-UNION OH-DELAWARE-CHAMPAIGN- 826 PM EST TUE FEB 5 2008 ...FLOOD WATCH IN EFFECT THROUGH WEDNESDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL OHIO...MIAMI VALLEY OF OHIO AND WEST CENTRAL OHIO. .DAY ONE...TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH THROUGH WEDNESDAY MORNING. RIVER FLOODING LIKELY THROUGH THE END OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD ACTIVATE AND REPORT SIGNIFICANT WEATHER CONDITIONS. KYZ099-100-OHZ054>056-063>065-073-074-079>082-088-070130- MASON-LEWIS-MADISON-FRANKLIN OH-LICKING-FAYETTE OH-PICKAWAY- FAIRFIELD-ROSS-HOCKING-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- 826 PM EST TUE FEB 5 2008 ...FLOOD WATCH IN EFFECT THROUGH WEDNESDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...CENTRAL OHIO AND SOUTH CENTRAL OHIO. .DAY ONE...TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. A COLD FRONT WILL MOVE ACROSS THE OHIO VALLEY LATE TONIGHT. AHEAD OF THE FRONT...A LINE OF STRONG TO SEVERE THUNDERSTORMS MAY DEVELOP. THE PRIMARY THREAT FROM THESE STORMS WILL BE WIDESPREAD DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH THROUGH WEDNESDAY MORNING. RIVER FLOODING ANTICIPATED THROUGH THE END OF THE WEEK IN SOME AREAS. A LINE OF STRONG TO SEVERE THUNDERSTORMS MAY BE ONGOING EARLY WEDNESDAY MORNING. THE PRIMARY THREAT FROM THESE STORMS WILL BE DAMAGING WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD ACTIVATE AND REPORT SIGNIFICANT WEATHER CONDITIONS. OHZ042-051-053-062-072-070130- DARKE-MIAMI-CLARK-GREENE-CLINTON- 826 PM EST TUE FEB 5 2008 ...FLOOD WATCH IN EFFECT THROUGH WEDNESDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIAMI VALLEY OF OHIO AND SOUTHWEST OHIO. .DAY ONE...TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. A COLD FRONT WILL MOVE ACROSS THE OHIO VALLEY TONIGHT. AHEAD OF THE FRONT...A LINE OF STRONG TO SEVERE THUNDERSTORMS WILL LIKELY DEVELOP. THE PRIMARY THREAT FROM THESE STORMS WILL BE WIDESPREAD DAMAGING WINDS...THOUGH ISOLATED TORNADOES WILL BE POSSIBLE AS WELL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH THROUGH WEDNESDAY MORNING. RIVER FLOODING LIKELY THROUGH THE THURSDAY AND INTO FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD ACTIVATE AND REPORT SIGNIFICANT WEATHER CONDITIONS. INZ050-058-059-066-073>075-080-KYZ089>098-OHZ060-061-070-071-077-078- 070130- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-PREBLE-MONTGOMERY-BUTLER-WARREN-HAMILTON- CLERMONT- 826 PM EST TUE FEB 5 2008 ...FLOOD WATCH IN EFFECT THROUGH WEDNESDAY MORNING... ...TORNADO WATCH 39 IN EFFECT UNTIL 2 AM EST WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHERN KENTUCKY...MIAMI VALLEY OF OHIO AND SOUTHWEST OHIO. .DAY ONE...TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. TORNADO WATCH. A COLD FRONT WILL MOVE ACROSS THE OHIO VALLEY TONIGHT. AHEAD OF THE FRONT...A LINE OF STRONG TO SEVERE THUNDERSTORMS WILL DEVELOP. THE PRIMARY THREAT FROM THESE STORMS WILL BE WIDESPREAD DAMAGING WINDS...THOUGH ISOLATED TORNADOES WILL BE POSSIBLE AS WELL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH IN EFFECT THROUGH WEDNESDAY MORNING. RIVER FLOODING LIKELY THROUGH THE END OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD ACTIVATE AND REPORT SIGNIFICANT WEATHER CONDITIONS.
The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 5, 9:43 PM EST | River Flood Warning | ILN | Butler, Champaign, Clark, Greene, Montgomery, Warren | 120 days |
| Feb 5, 9:43 PM EST | River Flood Warning | ILN | Hamilton, Hocking | 121 days |
| Feb 5, 10:08 PM EST | Areal Flood Warning | ILN | Auglaize, Hardin, Mercer | 8 hr |
| Feb 5, 10:29 PM EST | Areal Flood Warning | ILN | Darke, Shelby | 8 hr |
| Feb 5, 11:05 PM EST | River Flood Warning | ILN | Clermont, Hamilton | 121 days |
| Feb 6, 1:03 AM EST | Severe Thunderstorm Warning | ILN | Clermont, Hamilton | 42 min |
| Feb 6, 1:14 AM EST | Severe Thunderstorm Warning | ILN | Butler, Warren | 46 min |
| Feb 6, 1:29 AM EST | Areal Flood Advisory | ILN | Champaign, Clark, Greene, Miami, Montgomery, Preble | 4 hr |
| Feb 6, 1:33 AM EST | Areal Flood Advisory | ILN | Butler, Clermont, Hamilton, Warren | 4 hr |
| Feb 6, 1:35 AM EST | Severe Thunderstorm Warning | ILN | Adams, Brown, Clermont, Highland | 40 min |
| Feb 6, 1:52 AM EST | Severe Thunderstorm Warning | ILN | Clinton, Fayette, Greene, Highland | 38 min |
| Feb 6, 2:05 AM EST | Areal Flood Advisory | ILN | Champaign, Logan, Union | 4 hr |
| Feb 6, 2:11 AM EST | Areal Flood Advisory | ILN | Adams, Brown, Clinton, Highland | 4 hr |
| Feb 6, 2:14 AM EST | Areal Flood Advisory | ILN | Delaware, Fairfield, Fayette, Franklin, Licking, Madison and 2 more | 4 hr |
| Feb 6, 2:16 AM EST | Severe Thunderstorm Warning | ILN | Adams, Highland, Pike, Scioto | 44 min |
| Feb 6, 2:40 AM EST | Areal Flood Advisory | ILN | Pike, Ross, Scioto | 4 hr |
| Feb 6, 6:26 AM EST | Areal Flood Warning | ILN | Auglaize, Hardin, Mercer | 8 hr |
| Feb 6, 6:55 AM EST | River Flood Warning | ILN | Pickaway, Pike, Scioto | 122 days |
| Feb 6, 11:10 AM EST | River Flood Warning | ILN | Pickaway, Pike, Scioto | 121 days |
| Feb 6, 1:38 PM EST | Areal Flood Advisory | ILN | Butler, Hamilton, Warren | 2 hr |
| Feb 6, 2:37 PM EST | Areal Flood Warning | ILN | Adams, Scioto | 4 hr |
| Feb 6, 2:46 PM EST | Areal Flood Advisory | ILN | Adams, Brown, Clermont, Clinton, Highland | 3 hr |
| Feb 6, 3:12 PM EST | Areal Flood Warning | ILN | Auglaize, Hardin, Mercer | 3 days |
| Feb 6, 12:28 AM EST | Severe Thunderstorm Warning | ILN | Carroll, Gallatin | 47 min |
| Feb 6, 12:42 AM EST | Severe Thunderstorm Warning | ILN | Carroll, Gallatin, Grant, Owen | 48 min |
| Feb 6, 1:35 AM EST | Areal Flood Advisory | ILN | Boone, Bracken, Campbell, Carroll, Gallatin, Grant and 4 more | 4 hr |
| Feb 5, 11:54 PM EST | Severe Thunderstorm Warning | ILN | Fayette, Franklin, Union, Wayne | 51 min |
| Feb 6, 12:36 AM EST | Flash Flood Warning | ILN | Ripley | 3 hr |
| Feb 6, 12:57 AM EST | Flash Flood Warning | ILN | Dearborn | 2 hr |
| Feb 6, 6:14 PM EST | River Flood Warning | ILN | Fayette, Franklin | 120 days |
Nearby
River Flood Warnings in Ohio, 2008River Flood Warnings in Indiana, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.